Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 790964, 9 pages
http://dx.doi.org/10.1155/2008/790964
Research Article

Weak Forms of Continuity and Associated Properties

Department of Mathematics, Faculty of Science, The Hashemite University, P.O. Box 150459, Zarqa 13115, Jordan

Received 17 July 2008; Accepted 17 September 2008

Academic Editor: Dalibor Froncek

Copyright © 2008 Mohammad S. Sarsak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammad S. Sarsak, “Weak Forms of Continuity and Associated Properties,” International Journal of Mathematics and Mathematical Sciences, vol. 2008, Article ID 790964, 9 pages, 2008. https://doi.org/10.1155/2008/790964.